# SDR FDEA202407151020

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 59,506 hours, 28,117 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Counter
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

OVERHEAD FUEL COUNTER (LEFT TANK) AND TOTALIZER  WENT BLANK DURING THE FLIGHT.  IT CAME BACK ON  AFTER 15 MINUTES WHILE IN FINAL APPROACH.  PERFORMED FIM 28-41 FAULT TREE 854, NO FAULT FOUND.  A/C OK FOR SERVICE.
